# SDR 2004FA0000719

- Difficulty date: July 28, 2004
- Submitted: September 20, 2004
- Operation: General aviation
- Aircraft: N1563A
- Make and model: Beech F33A
- Aircraft serial: CE1320
- Engine: Cont IO520BB
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: ES48109
- Condition: Torn
- Location: Engine
- Part time: 50 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE THE MECHANIC WAS INSPECTING THE FILTER ELEMENT FOR METAL PARTICLES, NOTICED THE FILTER WAS TEARING AT THE SEAMS.  PROBABLE CAUSE UNKNOWN, MFG HAS BEEN NOTIFIED.
